# SDR VNAA0612007

- Difficulty date: December 17, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 5,882 hours, 5,971 cycles
- Engine: Ge CF343B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: O-Ring
- Condition: Failed
- Part time: 5,882 hours, 5,971 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NR 1 ENGINE LOW OIL PRESSURE CAS MESSAGE IN FLIGHT.  THE CREW FOLLOWED QRH PROCEDURES, DIVERTED TO CHO AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND OIL COMING FROM THE ENGINE GANG DRAIN.  MAINTENANCE REPLACED O-RINGS TO THE IDG, EDP AND STARTER.  MAINTENANCE PROPERLY SERVICED THE ENGINE OIL.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
